Home > Research > Publications & Outputs > Erratum

Links

Text available via DOI:

View graph of relations

Erratum: An isomorphism of quantum semimartingale algebras (Quarterly Journal Mathematics (2004) 55 (135-165) DOI: 10.1093/qmath/hag052)

Research output: Contribution to journalComment/debatepeer-review

Published
<mark>Journal publication date</mark>1/12/2004
<mark>Journal</mark>Quarterly Journal of Mathematics
Issue number4
Volume55
Number of pages1
Publication StatusPublished
<mark>Original language</mark>English